MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC X7-2T TRANSDUCER (MTEE); TRANSDUCER, ULTRASONIC, DIAGNOSTIC

PHILIPS ULTRASOUND, INC X7-2T TRANSDUCER (MTEE); TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number 989605414122
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips field service engineer inspected the suspect transducer at the customer site.Examination and testing of the transducer verified the functionality of the device and the articulation issue described by the customer could not be reproduced.The suspect transducer passed testing with no malfunction and remains at the customer site.
 
Event or Problem Description
A customer reported an x7-2t model transducer had a loss of articulation.There was no injury associated with this event.

Brand Name
X7-2T TRANSDUCER (MTEE)
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key9624251
Report Number3019216-2020-00005
Device Sequence Number3307371
Product Code ITX
UDI-Device Identifier00884838061668
UDI-Public(01)00884838061668
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605414122
Device Lot NumberB1FGY9
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2020
Initial Report FDA Received Date01/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1